Sertraline and numbness
I'm taking sertraline for my anxiety and my left body feels numb and in pain...I'm shaky and feel lethargic...can't get out of bed today...anyone else experience this?
Hi Muss79, I have recently been taking Sertraline 50mg. I've been taking them for a month now and have not been experiencing any side effects, not yet that is.
Im taking 50mg too...its been over a week now...i think the doctor needs to lower my dose coz the side effects are awful
I'm no expert but I thought it takes a while for your body(brain) to fully absorb/work?
At least 2-3 weeks?
Yes they do but I'm worried about the side effects I'm having. Doctor also gave me diazepam to take when i feel a panic attack but I don't want to take much of it as they can be addictive
For what it's worth i can get those symptoms with my anxiety and I'm not on sertraline, those symptoms are common with normal anxiety. All meds takes time to absorb, usually 2 - 3 weeks.
Best advice is to stick with it and see your doctor I'd you're really concerned.
It's worrying but hopefully should pass soon
Thankyou so much for your kind words.
first dose of sertraline today the dose is 50 n I feel like shit big time, I feel spaced out and constantly...
I'm quite sensitive to tablets and doctors have given me sertraline 50mg so was wondering if anyone has...
now and used to take them at night. I decided to change to Sertraline 50mg which I take in the mornings...
Start a Community